Translator Disclaimer
1 October 2016 Resonance widths for general Helmholtz resonators with straight neck
Thomas Duyckaerts, Alain Grigis, André Martinez
Duke Math. J. 165(14): 2793-2810 (1 October 2016). DOI: 10.1215/00127094-3644795

Abstract

We prove an optimal exponential lower bound on the width of the resonance associated to the first eigenvalue of the cavity for a general Helmholtz resonator with straight neck, in any dimension.

Citation

Download Citation

Thomas Duyckaerts. Alain Grigis. André Martinez. "Resonance widths for general Helmholtz resonators with straight neck." Duke Math. J. 165 (14) 2793 - 2810, 1 October 2016. https://doi.org/10.1215/00127094-3644795

Information

Received: 5 May 2015; Revised: 9 September 2015; Published: 1 October 2016
First available in Project Euclid: 20 July 2016

zbMATH: 1366.81167
MathSciNet: MR3551774
Digital Object Identifier: 10.1215/00127094-3644795

Subjects:
Primary: 81Q20
Secondary: 35B34 , 35P15

Keywords: Helmholtz resonator , lower bound , scattering resonances

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 14 • 1 October 2016
Back to Top